Alert archive / Alabama / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 73, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 3, 2017, 8:58 AM CDT for Montgomery County, Pike County, Alabama. It was in force for 47 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2017, 8:58 AM CDT (13:58 UTC)
- Expired
- Apr 3, 2017, 9:45 AM CDT
- In force
- 47 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Montgomery County, AL, Pike County, AL
The radar
The Ft Rucker radar (KEOX), 66 km from the middle of the area, began a volume at 14:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 9:05 AM CDT | TSTM WND DMG | 5 S Ansley, AL | TREES DOWN ON POWER LINES ALONG HIGHWAY 29 NEAR COUNTY ROAD 2293. TIME ESTIMATED BY RADAR. |
| Apr 3, 9:05 AM CDT | TSTM WND DMG | 5 S Ansley, AL | TREES DOWN ON POWER LINES ALONG HIGHWAY 29 NEAR COUNTY ROAD 2293. TIME ESTIMATED BY RADAR. ESTIMATED 40-50 MPH WINDS. |
| Apr 3, 9:15 AM CDT | TSTM WND DMG | Troy Country Club, AL | TREE DOWN ON POWER LINES IN TROY. TIME ESTIMATED BY RADAR. |
| Apr 3, 9:17 AM CDT | TSTM WND DMG | Troy, AL | LARGE TREE SNAPPED IN TROY. TIME ESTIMATED BY RADAR. REPORT RELAYED VIA SOCIAL MEDIA. |
| Apr 3, 9:20 AM CDT | TSTM WND DMG | Troy, AL | GEORGE WALLACE DRIVE CLOSED FROM RAY AVENUE TO DENDRON DRIVE. CITY HEALTH DEPT BUILDING DEALING WITH ROOF LEAKS. TREES DOWN NEAR INTERSECTIONS OF HIGHWAY 29 AND CR 2293.. TREES DOWN ALONG COUNTY ROADS 2290, 1101, 2272. DAMAGE TO BANKS VOLUNTEER FIRE DEPT OFF O |
| Apr 3, 9:20 AM CDT | TSTM WND DMG | Troy, AL | TREES DOWN ALONG GEORGE WALLACE DRIVE NEAR THE INTERSECTIONS OF 2ND AVENUE, EASY STREET AND ELM STREET. TIME ESTIMATED BY RADAR. |
| Apr 3, 9:20 AM CDT | TSTM WND DMG | Troy, AL | TREES DOWN AND POWER LINES DOWN AROUND THE CITY OF TROY. THE FOLLOWING ROADS ARE BLOCKED: SWINDALL ROAD AND ELM STREET, NORTH THREE NOTCH ROAD AND NEEDMORE ROAD, OTHER PORTIONS OF NEEDMORE ROAD, HIGHWAY 167 AND ENZOR ROAD. |
| Apr 3, 9:28 AM CDT | TSTM WND DMG | 2 Ne Troy, AL | TREES DOWN NEAR THE INTERSECTION OF NORTH THREE NOTCH ROAD AND NEEDMORE ROAD. TIME ESTIMATED BY RADAR. |
| Apr 3, 9:31 AM CDT | TSTM WND DMG | 1 Nne Troy University, AL | TREES DOWN ON POWER LINES NEAR THE INTERSECTION OF GEORGE WALLACE DRIVE AND ELM STREET IN TROY. |
| Apr 3, 9:31 AM CDT | TSTM WND DMG | 3 N Tarentum, AL | MULTIPLE TREES REPORTED DOWN ALONG COUNTY ROADS 3316, 2290, 1101 AND 2272. TIME ESTIMATED BY RADAR. |
| Apr 3, 9:32 AM CDT | TSTM WND DMG | 3 Sse Josie, AL | PORTION OF BARN TIN ROOF PULLED OFF BY WINDS. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 4:25 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 2.0 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -350 J/kg
- Mixed-layer LCL
- 987 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 317 m²/s²
- 0-3 km storm-relative helicity
- 392 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
985
WUUS54 KBMX 031358
SVRBMX
ALC101-109-031445-
/O.NEW.KBMX.SV.W.0073.170403T1358Z-170403T1445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
858 AM CDT MON APR 3 2017
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Pike County in southeastern Alabama...
Southeastern Montgomery County in south central Alabama...
* Until 945 AM CDT
* At 858 AM CDT, severe thunderstorms were located along a line
extending from near Lapine to near Petrey to Glenwood, moving
northeast at 45 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Troy, Brundidge, Goshen, Meadville, Banks, Pine Level, Dublin,
Linwood, Grady, Ramer, Strata, Naftel, Antioch, Ansley, Troy
Municipal Airport, Troy University, Tennille, Josie, Currys and
Monticello.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3162 8618 3166 8615 3179 8615 3179 8620
3193 8618 3197 8620 3197 8630 3205 8630
3215 8601 3205 8600 3206 8591 3197 8588
3197 8579 3188 8579 3188 8566 3186 8568
3177 8567 3174 8570 3165 8572 3162 8575
TIME...MOT...LOC 1358Z 244DEG 38KT 3194 8637 3180 8621 3166 8620
HAIL...0.75IN
WIND...70MPH
$$
32/Davis2 follow-up statements
625
WWUS54 KBMX 031420
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
920 AM CDT MON APR 3 2017
ALC101-109-031445-
/O.CON.KBMX.SV.W.0073.000000T0000Z-170403T1445Z/
Pike AL-Montgomery AL-
920 AM CDT MON APR 3 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR PIKE AND SOUTHEASTERN MONTGOMERY COUNTIES...
At 920 AM CDT, severe thunderstorms were located along a line
extending from Pine Level to near Troy Municipal Airport to 9 miles
southeast of Goshen, moving northeast at 45 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Troy, Brundidge, Goshen, Banks, Pine Level, Antioch, Linwood, Ansley,
Troy Municipal Airport, Troy University, Tennille, Monticello,
Hamilton Crossroads, Orion, Josie, China Grove, Sandfield, Tarentum,
Brundidge Municipal Airport and Currys.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3162 8618 3166 8615 3196 8615 3210 8614
3215 8601 3205 8600 3206 8591 3197 8588
3197 8579 3188 8579 3188 8566 3186 8568
3177 8567 3174 8570 3165 8572 3162 8575
TIME...MOT...LOC 1420Z 243DEG 38KT 3207 8607 3190 8598 3163 8600
HAIL...<.75IN
WIND...70MPH
$$
32/Davis033
WWUS54 KBMX 031433
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
933 AM CDT MON APR 3 2017
ALC101-031443-
/O.CAN.KBMX.SV.W.0073.000000T0000Z-170403T1445Z/
Montgomery AL-
933 AM CDT MON APR 3 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTGOMERY COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1100 AM CDT for
south central and southeastern Alabama.
LAT...LON 3205 8600 3205 8598 3204 8598 3204 8597
3205 8596 3206 8591 3197 8588 3197 8579
3188 8579 3188 8566 3186 8568 3177 8567
3174 8570 3170 8571 3169 8572 3165 8572
3162 8575 3162 8601
TIME...MOT...LOC 1433Z 268DEG 33KT 3197 8582 3165 8585
$$
ALC109-031445-
/O.CON.KBMX.SV.W.0073.000000T0000Z-170403T1445Z/
Pike AL-
933 AM CDT MON APR 3 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR PIKE COUNTY...
At 933 AM CDT, severe thunderstorms were located along a line
extending from near Beans Crossroads to near Brundidge, moving east
at 40 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Troy, Brundidge, Banks, Antioch, Linwood, Troy University, Tennille,
Monticello, Hamilton Crossroads, Josie, China Grove, Sandfield,
Tarentum, Brundidge Municipal Airport and Mossy Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3205 8600 3205 8598 3204 8598 3204 8597
3205 8596 3206 8591 3197 8588 3197 8579
3188 8579 3188 8566 3186 8568 3177 8567
3174 8570 3170 8571 3169 8572 3165 8572
3162 8575 3162 8601
TIME...MOT...LOC 1433Z 268DEG 33KT 3197 8582 3165 8585
HAIL...<.75IN
WIND...70MPH
$$
32/DavisWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 3:24 AM CDT, 5 hours 34 minutes earlier.
Area forecast discussion, Apr 3, 3:24 AM CDT, 5 hours 34 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 324 AM CDT Mon Apr 3 2017 .SHORT TERM... Today through Wednesday. A QLCS is beginning to become more organized across southern Mississippi this morning, but the warm sector across Alabama is contaminated with showers and thunderstorms. The effects of evaporational cooling and cold pooling have created an effective warm front that will limit the northward extent of the severe weather risk associated with the QLCS as it moves across the southern half of the area this morning. The overall threat is also tempered by mid-level flow that is nearly parallel to the QLCS, which is not particularly favorable for bowing segments and fast forward progression. The best chance of damaging winds and brief tornadoes should remain along and south of Interstate 85. Isolated damaging winds cannot be totally ruled out farther north. The associated cold front with the today's system will become diffuse across the northern Gulf Tuesday night as a strong upper trough moves into the Plains. As the warm front moves inland, elevated supercell thunderstorms appear likely Wednesday morning with a potential for large hail and damaging winds. If any storms become surface based during the morning, tornadoes would also be possible. The evolution of this activity and additional convection during the late morning/early afternoon remains in question and will impact the nature of the severe weather threat for the afternoon and evening. Several models are quite aggressive with warm sector development through 18z Wednesday, which would cause the strongest low-level shear to become displaced across our South and East. I am not sold on this idea as of now for two reasons. An elevated mixed layer should be present, which argues for limited thunderstorm development. Also, the surface low should be well to our north across the Ohio Valley at 18z Wednesday along with the synoptic warm front. Arguing in favor of a contaminated warm sector is the presence of a subtropical jet streak, but is not particularly impressive. If the warm sector remains more free of convection, a more substantial area-wide risk would develop. With all of that said, the highest confidence in supercell storms capable of producing long-track tornadoes, large hail, and damaging winds is currently along and east of a line from Selma to Anniston. This threat could expand westward with time and will hinge on early day warm sector development. 87/Grantham .LONG TERM... Thursday through Sunday. Thursday through Sunday will be a fairly benign timeframe with high pressure taking control and bringing in some chilly air for this time of the year. Low temperatures on Friday and Saturday morning will be in the low 40s for most of the area, with a few upper 30s in the northeast and normally cooler spots. Some areas in the northeast may even drop into the mid 30s with a possible frosty start. This will continue to be monitored over the next several days and more details will be forthcoming but once this severe weather threat is over, you may want to make plans for outdoor vegetation and plants for the weekend. There will be a warming trend beginning Saturday afternoon that will continue into Sunday and Monday. The next chance of rain will be Monday morning with the next storm system, but there is still some timing issues with this system so expect many changes over the next few days. 16 && .AVIATION... 06Z TAF Discussion. Large area of rain and thunderstorms has (as of 0445z) pushed into the western portion of central Alabama, already affecting TCL, and soon to reach BHM and EET. 06z set of TAFs will need to significantly speed up the arrival, and/or lengthen the duration, of the lowered visibility and lower ceilings associated with this convection. With the computer models having such a hard time with the eastward progression with this system, forecast confidence in lower than usual (especially the farther east and south you go, since the rain is yet to arrive there). Everything is ultimately forecast to sweep out of here, and move off to the east, by 18z or so on Monday. We shall see. Subsidence in behind the large convective complex should result in clearing skies and VFR conditions once the rain does move out. /61/ && .FIRE WEATHER... Widespread showers and storms through the early afternoon today. This will be a heavy rain producer and will make most of the fuels fairly wet. Tuesday will see a brief return to drier conditions before another system brings rain and storms to the area on Wednesday. Dry again on Thursday and it will remain that way through the weekend. Critical fire weather conditions are not expected through the next 7 days. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 73 56 82 57 79 / 100 30 10 30 70 Anniston 73 57 82 59 78 / 100 30 10 40 70 Birmingham 77 58 84 61 80 / 100 20 0 40 70 Tuscaloosa 77 57 84 60 81 / 100 10 0 40 60 Calera 76 58 84 61 81 / 100 10 0 40 70 Auburn 76 59 82 63 76 / 100 30 0 40 80 Montgomery 77 60 86 63 81 / 100 10 0 50 80 Troy 75 60 85 63 78 / 100 20 0 50 80 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Apr 3, 3:44 AM CDT, 5 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 344 AM CDT Mon Apr 3 2017 ALZ011>015-017>050-041145- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 344 AM CDT Mon Apr 3 2017 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook Through Tonight. There is a threat of severe thunderstorms across the southern half of central Alabama through 1 PM, generally along and south of a line from Geiger, to Centreville, to Lafayette. The threats include damaging straight line winds up to 60 mph and a brief tornado. Locally heavy rainfall is also possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is also a threat of severe thunderstorms Wednesday and Wednesday evening. The threats include damaging straight line winds, large hail, and tornadoes. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and Emergency Managers may be needed Today and again on Wednesday.
In the hours before
Special weather statement, Apr 3, 7:58 AM CDT, 1 hour before
Special Weather Statement
National Weather Service Birmingham AL
758 AM CDT MON APR 3 2017
ALZ026>028-036-037-043-044-031415-
Tallapoosa AL-Montgomery AL-Clay AL-Talladega AL-Coosa AL-
St. Clair AL-Elmore AL-
758 AM CDT MON APR 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR TALLADEGA...ELMORE...SOUTHEASTERN
ST. CLAIR...TALLAPOOSA...MONTGOMERY...COOSA AND CLAY COUNTIES UNTIL
915 AM CDT...
At 757 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Munford to Crewsville to near Bob Woodruff
Lake to Hope Hull. Movement was east at 30 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Montgomery, Prattville, Anniston, Oxford, Talladega, Alexander City,
Millbrook, Sylacauga, Pell City, Wetumpka, Childersburg, Tallassee,
Dadeville, Lineville, Ashland, Goodwater, Camp Hill, Rockford,
Kellyton and Talladega Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3234 8650 3275 8638 3306 8652 3335 8634
3350 8638 3350 8643 3362 8617 3370 8619
3358 8580 3350 8588 3349 8585 3347 8589
3347 8588 3349 8564 3273 8559 3249 8580
3242 8602 3228 8592 3197 8600 3196 8630
TIME...MOT...LOC 1257Z 253DEG 26KT 3356 8600 3294 8617 3250 8624 3226
8635
17/KLAWSLocal storm report, Apr 3, 8:43 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
843 AM CDT MON APR 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM TSTM WND DMG 4 S TYLER 32.26N 86.90W
04/03/2017 DALLAS AL BROADCAST MEDIA
2 LARGE TREES DOWN ALONG COUNTY ROAD 7 IN
DALLAS COUNTY BLOCKING THE ROADWAY, REPORTED
BY WSFA-TV STORM TRACKER. TIME ESTIMATED BY
RADAR. ESTIMATED 40-50 MPH WINDS.
&&
JHLocal storm report, Apr 3, 8:46 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
846 AM CDT MON APR 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 AM TSTM WND DMG 2 NE COOSADA 32.51N 86.31W
04/03/2017 ELMORE AL EMERGENCY MNGR
TREE AND POWER LINES DOWN NEXT TO RESIDENCE
IN COOSADA. TIME ESTIMATED BY RADAR.
ESTIMATED 40-50 MPH WINDS.
&&
JHLocal storm report, Apr 3, 8:50 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
850 AM CDT MON APR 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 AM TSTM WND DMG 1 ENE CLANTON 32.84N 86.61W
04/03/2017 CHILTON AL 911 CALL CENTER
LARGE TREE DOWN BLOCKING LAKE MITCHELL ROAD
BETWEEN STUDDARD DRIVE AND THRASH ROAD IN
CLANTON. TIME ESTIMATED BY RADAR. ESTIMATED
40-50 MPH WINDS.
&&
JHLocal storm report, Apr 3, 8:54 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
854 AM CDT MON APR 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 AM TSTM WND DMG 2 E PRATTVILLE 32.46N 86.42W
04/03/2017 AUTAUGA AL EMERGENCY MNGR
TRAMPOLINE BLOWN INTO POWER LINES ALONG
MCQUEEN SMITH ROAD IN PRATTVILLE. TIME
ESTIMATED BY RADAR. ESTIMATED 35-45 MPH
WINDS.
&&
JHLocal storm report, Apr 3, 8:58 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
858 AM CDT MON APR 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 AM TSTM WND DMG PRATTVILLE 32.46N 86.44W
04/03/2017 AUTAUGA AL BROADCAST MEDIA
LARGE TREE FELL ONTO HOME OFF OF COOPER
AVENUE IN PRATTVILLE. TIME ESTIMATED BY
RADAR. ESTIMATED 45-55 MPH WINDS.
&&
JHThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 12:41 AM CDT | Special Weather Statement | BMX | Bibb | 34 min |
| Apr 3, 1:21 AM CDT | Special Weather Statement | BMX | Jefferson | 39 min |
| Apr 3, 3:39 AM CDT | Severe Thunderstorm Warning | BMX | Sumter | 51 min |
| Apr 3, 4:10 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo | 65 min |
| Apr 3, 5:09 AM CDT | Special Weather Statement | BMX | Dallas, Perry | 66 min |
| Apr 3, 6:04 AM CDT | Special Weather Statement | BMX | Autauga, Bibb, Chilton, Lowndes | 56 min |
| Apr 3, 6:46 AM CDT | Special Weather Statement | BMX | Autauga, Chilton, Lowndes, Shelby | 29 min |
| Apr 3, 7:58 AM CDT | Special Weather Statement | BMX | Clay, Coosa, Elmore, Montgomery, Talladega, Tallapoosa | 77 min |
| Apr 3, 8:06 AM CDT | River Flood Warning | BMX | Sumter | 53 hr |
| Apr 3, 9:06 AM CDT | Special Weather Statement | BMX | Chambers, Lee, Macon, Randolph | 54 min |
| Apr 3, 9:07 AM CDT | Special Weather Statement | BMX | Chambers, Randolph | 53 min |
| Apr 3, 9:40 AM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock | 80 min |
| Apr 3, 9:58 AM CDT | Special Weather Statement | BMX | Russell | 62 min |
| Apr 3, 3:12 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 50 hr |
| Apr 3, 3:28 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo | 5 days |
| Apr 3, 3:35 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 5 days |
Nearby
Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.